# SDR CALA2009060400298

- Difficulty date: June 3, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 62,954 hours, 14,217 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111N30011
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CARD CORROSION ON CENTER TANK BOX UPPER SKIN UNDER MAIN FRAME AT WING SLICE STATION 980 LEFT.  INSTALLED STUB BEAM AT STA 980 LEFT REF ECRA 5730-02555 REV A STEP 1 THROUGH 15.
